# SDR 07FDEA02551

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6519602
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 24 SEAT TRACK BETWEEN STA 804 TO 848 HAS LIGHT CORROSION AROUND NUT PLATE HOLES ON UPPER AND LWR FLANGE SURFACES (DOT 15) REPLACED T-CAP IAW SRM 51-30-2.
